MAUDE Adverse Event Report: NINGBO JUSTLIVE ELECTRICAL APPLIANCE CO., LTD DRIVE; HEATING PAD

NINGBO JUSTLIVE ELECTRICAL APPLIANCE CO., LTD DRIVE; HEATING PAD
Model Number RTLAGF-HD-STD
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, drive received a medwatch report, related to a heating pad.The medwatch report was completed on (b)(6) 2021.The end user reported that "the unit felt like it was getting too hot, so i removed it.I then noticed the unit smoking, so i immediately unplugged it and then noticed burn marks on the plastic inner cover and the other cloth cover." drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update as soon as additional information becomes available.
 
Event or Problem Description
On (b)(6), 2022, drive received a medwatch report relating to a heating pad.In the medwatch report, the end user reported that "the unit felt like it was getting too hot, so i removed it.I then noticed the unit smoking, so i immediately unplugged it and then noticed burn marks on the plastic inner cover and the other cloth cover." drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update as soon as additional information becomes available.

Brand Name
DRIVE
Common Device Name
HEATING PAD
Manufacturer (Section D)
NINGBO JUSTLIVE ELECTRICAL APPLIANCE CO., LTD
no. 77, ketai rd., wangchun i
industrial park, haishu distr
ningbo, zhejiang, 31517 1
CH  315171
MDR Report Key13654927
Report Number2438477-2022-00005
Device Sequence Number2369503
Product Code IRT
UDI-Device Identifier00822383511160
UDI-Public822383511160
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
Report Date (Section F) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTLAGF-HD-STD
Device Catalogue NumberN/A
Device Lot NumberN/A
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/24/2022
Event Location Home
Date Report to Manufacturer03/07/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date03/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA03/04/2022